Alert archive / New York / River Flood Warnings in 2011
River Flood Warning 72, NWS Albany, NY
NWS Albany, NY issued this river flood warning at May 19, 2011, 4:32 PM EDT for Herkimer County, Oneida County, New York. It took effect at May 19, 2011, 8:20 PM EDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- May 19, 2011, 4:32 PM EDT (20:32 UTC)
- In effect from
- May 19, 2011, 8:20 PM EDT
- Expired
- May 20, 2011, 12:44 PM EDT
- In force
- 16 hr
- Issued by
- NWS Albany, NY
- Flood severity
- Minor
Counties Herkimer County, NY, Oneida County, NY
The radar
The Ft Drum radar (KTYX), 61 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mohawk River at Utica (UCAN6).
- Action stage
- 401 ft
- Minor stage
- 403 ft
- Moderate stage
- 405 ft
- Major stage
- 407 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01342602, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
229
WGUS41 KALY 192032
FLWALY
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
432 PM EDT THU MAY 19 2011
NYC043-065-200832-
/O.NEW.KALY.FL.W.0072.110520T0020Z-110520T1000Z/
/UCAN6.1.ER.110520T0020Z.110520T0200Z.110520T0400Z.NO/
432 PM EDT THU MAY 19 2011
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLOOD WARNING FOR
THE MOHAWK RIVER AT UTICA.
* FROM THIS EVENING UNTIL FRIDAY MORNING.
* AT 2 PM THURSDAY THE STAGE WAS...399.4 FEET.
* FLOOD STAGE IS 403 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO REACH FLOOD STAGE BY 8 PM
THURSDAY AND FORECAST TO CONTINUE TO RISE TO NEAR 404.8 FEET AROUND
10 PM THURSDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE
AFTER 12 AM FRIDAY.
* IMPACT...AT 404 FEET...WATER OVERFLOWS ONTO THE WHARF AT THE UTICA
CANAL TERMINAL. RIVER STREET IN ORISKANY IS ALSO FLOODED.
&&
FLD OBSERVED FORECAST
8 PM 2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME THU FRI FRI FRI FRI
MOHAWK RIVER
UTICA 403.0 399.4 THU 02 PM 402.6 400.1 398.8 398.0
398.0
$$3 follow-up statements
703
WGUS81 KALY 200106
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
906 PM EDT THU MAY 19 2011
NYC043-065-201306-
/O.EXT.KALY.FL.W.0072.000000T0000Z-110520T1715Z/
/UCAN6.1.ER.110519T2329Z.110520T0200Z.110520T1115Z.NO/
906 PM EDT THU MAY 19 2011
THE FLOOD WARNING CONTINUES FOR
THE MOHAWK RIVER AT UTICA.
* FROM 7 PM THURSDAY UNTIL FRIDAY AFTERNOON.
* AT 2 PM THURSDAY THE STAGE WAS 399.4 FEET.
* FLOOD STAGE IS 403 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY 7 PM
THURSDAY AND CONTINUE TO RISE TO NEAR 404.8 FEET BY 10 PM THURSDAY.
THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER 7 AM FRIDAY.
* IMPACT...AT 404 FEET...WATER OVERFLOWS ONTO THE WHARF AT THE UTICA
CANAL TERMINAL. RIVER STREET IN ORISKANY IS ALSO FLOODED.
&&
FLD OBSERVED FORECAST
2 AM 8 AM 2 PM 8 PM 2 AM
LOCATION STG STG DAY TIME FRI FRI FRI FRI SAT
MOHAWK RIVER
UTICA 403.0 399.4 THU 02 PM 404.0 402.9 401.9 401.1
400.5
$$730
WGUS81 KALY 201249
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
849 AM EDT FRI MAY 20 2011
NYC065-201319-
/O.CAN.KALY.FL.W.0073.000000T0000Z-110523T1024Z/
/DDMN6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
849 AM EDT FRI MAY 20 2011
THE FLOOD WARNING IS CANCELLED FOR
THE MOHAWK RIVER AT DELTA DAM.
* AT 7 AM FRIDAY THE STAGE WAS 551.2 FEET.
* FLOOD STAGE IS 551.5 FEET.
* IMPACT...AT 551.5 FEET...DURING NAVIGATION SEASON...THE ERIE CANAL
MAY BE CLOSED NEAR LOCKS 20 AND 21.
&&
FLD OBSERVED FORECAST
8 PM 2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME FRI SAT SAT SAT SAT
MOHAWK RIVER
DELTA DAM 551.5 551.2 FRI 07 AM 551.2 551.1 551.1 551.0
550.9
$$
NYC043-065-210048-
/O.EXT.KALY.FL.W.0072.000000T0000Z-110521T2313Z/
/UCAN6.1.ER.110520T1544Z.110521T0700Z.110521T1713Z.NO/
849 AM EDT FRI MAY 20 2011
THE FLOOD WARNING CONTINUES FOR
THE MOHAWK RIVER AT UTICA.
* FROM 11 AM FRIDAY UNTIL SATURDAY EVENING.
* AT 7 AM FRIDAY THE STAGE WAS 402.3 FEET.
* FLOOD STAGE IS 403.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY 11 AM
FRIDAY AND CONTINUE TO RISE TO NEAR 403.7 FEET BY 3 AM SATURDAY.
THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER 1 PM
SATURDAY.
* IMPACT...AT 404.0 FEET...WATER OVERFLOWS ONTO THE WHARF AT THE
UTICA CANAL TERMINAL. RIVER STREET IN ORISKANY IS ALSO FLOODED.
&&
FLD OBSERVED FORECAST
8 PM 2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME FRI SAT SAT SAT SAT
MOHAWK RIVER
UTICA 403.0 402.3 FRI 07 AM 403.5 403.7 403.4 402.9
$$
NYC111-210048-
/O.EXT.KALY.FL.W.0071.000000T0000Z-110522T0359Z/
/MRNN6.1.ER.110519T1800Z.110520T1100Z.110521T2159Z.NO/
849 AM EDT FRI MAY 20 2011
THE FLOOD WARNING CONTINUES FOR
THE ESOPUS CREEK AT MOUNT MARION.
* UNTIL SATURDAY EVENING.
* AT 8 AM FRIDAY THE STAGE WAS 20.7 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE TO FALL TO BELOW FLOOD STAGE
AFTER 5 PM SATURDAY.
* IMPACT...AT 20.0 FEET...THE ESOPUS BEGINS TO SPILL OVER ITS BANKS.
&&
FLD OBSERVED FORECAST
8 PM 2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME FRI SAT SAT SAT SAT
MID HUDSON TRIBUTARIES
MOUNT MARION 20.0 20.7 FRI 08 AM 20.7 20.6 20.4 20.2 19.5
$$522
WGUS81 KALY 201644
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1244 PM EDT FRI MAY 20 2011
NYC043-065-201714-
/O.CAN.KALY.FL.W.0072.000000T0000Z-110521T2313Z/
/UCAN6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1244 PM EDT FRI MAY 20 2011
THE FLOOD WARNING IS CANCELLED FOR
THE MOHAWK RIVER AT UTICA.
* AT 1130 AM FRIDAY THE RIVER ELEVATION 402.0 FEET.
* FLOOD ELEVATION IS 403 FEET.
* FORECAST...THE RIVER CRESTED JUST BELOW 402.5 FEET LATE FRIDAY
MORNING. IT WILL RECEDE TO AROUND 401.5 FEET BY MID AFTERNOON.
THEN SLOWLY RECEDE TONIGHT AND THE REST OF THE WEEKEND.
* IMPACT...NO FLOODING IS ANTICIPATED.
&&
FLD OBSERVED FORECAST
2 PM 8 PM 8 AM 8 PM 8 AM
LOCATION STG STG DAY TIME FRI FRI SAT SAT SUM
MOHAWK RIVER
UTICA 403.0 402.0 FRI 11 AM 401.6 402.4 400.9 400.5 400.2
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at May 19, 4:01 PM EDT, 31 minutes earlier.
Area forecast discussion, May 19, 4:01 PM EDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 401 PM EDT THU MAY 19 2011 .SYNOPSIS... A BROAD LOW PRESSURE SYSTEM OVER THE UPPER MID ATLANTIC REGION WILL SLOWLY MOVE NORTH AND EAST WITH THE UNSETTLED WEATHER LASTING INTO THE FIRST HALF OF THE WEEKEND. SCATTERED SHOWERS AND SOME THUNDERSTORMS WILL BE COMMON INTO SATURDAY. THE UPPER LOW WILL MOVE OFF THE EASTERN NEW ENGLAND SEABOARD FRIDAY NIGHT...AS HIGH PRESSURE WILL RIDGE IN BRIEFLY...LATE SATURDAY INTO SUNDAY. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT...BUT THE BEST INSTABILITY AND MOISTURE IS WEST OF THE FORECAST AREA... ASSOCIATED WITH AN APPROACHING UPPER VORT LOBE. THERE ARE SOME ISOLATED SHOWERS WITH LOCALLY HEAVY RAIN OVER OUR REGION...BUT THE AXIS OF MOISTURE AND INSTABILITY IN CENTRAL NY/PA WILL HAVE TO BE WATCHED AS IT GRADUALLY BUILDS EAST THROUGH THIS EVENING. MUCH OF THE DAYTIME HEATING MAY BE GONE BY THE TIME IT ENTERS OUR FORECAST AREA...RESULTING IN MORE OF A LOCALLY HEAVY RAIN...AND URBAN AND SMALL STREAM FLOODING THREAT. IF ANY THUNDERSTORMS DO FORM OVER OUR REGION...IT LOOKS LIKE THE VIL OF THE DAY SHOULD BE IN THE UPPER 40S FOR SEVERE HAIL...AGAIN...WILL KEEP AN EYE ON TRENDS. COVERAGE AND INTENSITY OF CONVECTION WILL DECREASE THROUGH THE NIGHT...BUT MOST AREAS SHOULD SEE MEASURABLE RAIN. PARTIAL CLEARING LIKELY IN AREAS WHERE RAIN EXITS...AND SOME SUBSIDENCE IN THE DRY SLOT SHOULD OCCUR. TEMPERATURES SHOULD FALL INTO THE 50S TONIGHT. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/... FIGURING OUT CLOUD COVER AND DEVELOPMENT AND MOVEMENT OF CONVECTION ALWAYS TRICKY PROXIMATE TO THE CENTER OF AN UPPER LOW. BASED ON CHARACTER AND EVOLUTION OF UPPER LOW THE PAST COUPLE OF DAYS...AS THE CENTER OF THE UPPER LOW TRACKS JUST SOUTH OF OUR REGION...PERIODS OF CLOUDS AND SUN IN THE MORNING SHOULD TURN INTO MOSTLY CLOUDY IN THE AFTERNOON WITH DEVELOPMENT OF SHOWERS AND THUNDERSTORMS. UPPER COLD POOL...AND COOLING AT THE BOUNDARY LAYER SHOULD RESULT IN BETTER CHANCES FOR HAIL IN CONVECTION...LOCALLY HEAVY RAIN...AND COOLER TEMPERATURES. SO HIGHS TOMORROW SHOULD BE A COUPLE OR FEW DEGREES COOLER THAN TODAY. ANY LINGERING EVENING CONVECTION SHOULD DISSIPATE AND DECREASE IN COVERAGE THROUGH THE NIGHT. SHOULD BE BETTER CLEARING TOMORROW NIGHT AS BETTER SUBSIDENCE SETS UP WITH UPPER LOW HEADING OFFSHORE. LOWS IN THE 50S...SOME 40S HIGHER ELEVATIONS AND LAKE GEORGE SARATOGA REGION. STILL PERIODS OF CLOUDS AND SUN SATURDAY...BUT WARMING ALOFT AND AT THE BOUNDARY LAYER AS UPPER RIDGING JUST BEGINS TO BUILD IN. ANY SHOWER OR THUNDERSTORM ACTIVITY SHOULD BE MUCH MORE WIDELY SCATTERED. HIGHS SATURDAY SOLIDLY INTO THE 70S. WITH MORE CLEARING SATURDAY NIGHT...LOWS IN THE 50S...40S IN HIGHER ELEVATIONS... LAKE GEORGE AND SARATOGA REGIONS. ON SUNDAY...UPPER RIDGING BUILDS IN MORE RAPIDLY...AND WITH A RELATIVELY STRONG PUSH OF WARM ADVECTION...GUIDANCE AND ENSEMBLES SUGGEST A POTENTIAL LINE OF SCATTERED SHOWERS AND THUNDERSTORMS TRACKING INTO THE REGION SUNDAY AFTERNOON. BASED ON THE MEAN WIND FLOW...FROM THE SOUTHWEST TO WEST...ACTIVITY SHOULD BE QUITE SCATTERED IF IT EVEN DOES DEVELOP AND TRACK INTO OUR AREA SUNDAY AFTERNOON. MIXED CLOUDS AND SUN WILL ALLOW SOME WARMING...WITH HIGHS WELL INTO THE 70S...SOME UPPER 60S IN HIGHER TERRAIN. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... MOS GUIDANCE. ANOTHER UNSETTLED PERIOD...WITH A CHANCE OF SHOWERS AND THUNDERSTORMS EACH DAY. A SERIES OF EMBEDDED LOWER AND MID- LEVEL PROTUBERANCES WITHIN A WEAK FLOW WILL KEEP HUMIDITY... CLOUDS AND SHOWERS AROUND. A COLD FRONT WILL SLIP SLOWLY SOUTH OF THE REGION BY WEDNESDAY...BUT WILL BECOME STATIONARY AS ASSOCIATED LOW PRESSURE TRACKS FROM THE MIDDLE OF THE LOWER 48 TO NEAR MICHIGAN THROUGH TUESDAY. WITH MOIST AIR AND DAYTIME HEATING...SURFACE CAPES SHOULD EASILY EXCEED 1000 J/KG EACH DAY...WITH MLCAPES ALSO PRESENT...THUS THUNDER HAS BEEN INCLUDED IN EACH DAYTIME PERIOD FOR ALL ZONES. DAYTIME HIGH TEMPERATURES WILL BE IN MOSTLY THE 70S...WITH COOLER READINGS IN THE NORTHERN MOUNTAINS. READINGS TUESDAY AND WEDNESDAY SHOULD REACH AROUND 80 DEGREES IN THE MID HUDSON VALLEY. BEHIND THE COLD FRONT ON THURSDAY...HIGHS WILL BACK OFF TO THE MID 60S TO MID 70S RANGE. LOWS WILL RANGE MAINLY FROM THE LOWER OR MID 40S IN THE MOUNTAINS...TO THE MID OR UPPER 50S IN THE VALLEYS. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... SKIES HAVE GONE VFR AT MOST TERMINALS THIS AFTN WITH BKN CU DEVELOPING ACROSS THE REGION. THE EXCEPTION IS KPOU WHERE SOME STRATUS HAS ATTEMPTED TO HANG ON FOR A BIT...BUT EVEN THERE...FLYING CONDITIONS SHOULD BECOME VFR SHORTLY. HOWEVER...THE STRONG UPPER LOW OVER CENTRAL PA WILL ALLOW FOR SOME -SHRA TO DEVELOP ACROSS THE REGION BY THE LATE AFTN AND EVE HOURS. CANNOT EVEN RULE OUT SOME THUNDER FOR KALB/KPOU WITH ANY OF THIS ACTIVITY AS WELL. WITHIN ANY SHOWER...FLYING CONDITIONS MAY BRIEFLY DROP TO MVFR. WINDS THIS AFTN/EVE WILL GENERALLY BE LIGHT AND VARIABLE. OVERNIGHT...LOW STRATUS WILL REDEVELOP ACROSS THE REGION WITH THE PERSISTENT MOIST SOUTHERLY FLOW. IN ADDITION...ANY SHOWERS THAT OCCUR TODAY MAY LEAD TO THE DEVELOPMENT OF FOG OVERNIGHT...ESP FOR KPOU. FLYING CONDITIONS WILL LIKELY DROP TO MVFR AT ALL TERMINALS...AND EVEN CANNOT RULE OUT IFR FOR LATE TONIGHT INTO EARLY TOMORROW MORNING AS WELL. WILL CONTINUE TO MENTION VCSH...AS THE NEARBY UPPER LOW WILL CONTINUE TO ALLOW FOR A FEW SHOWERS AS WELL. CONDITIONS WILL BE SIMILAR ON FRIDAY WITH THE UPPER LOW NOT MOVING MUCH. WILL MAINTAIN HIGH END MVFR CONDITIONS WITH A MENTION OF VCSH FOR FRIDAY MORNING. THE THREAT FOR THUNDER MAY RETURN BY FRI AFTN AS WELL. WINDS WILL CONTINUE TO BE RATHER LIGHT AND VARIABLE. OUTLOOK... FRI...VFR/MVFR. CHC -SHRA/TSRA. SAT...VFR/MVFR. CHC -SHRA/TSRA. SUN...VFR. NO SIG WX. MON...VFR/MVFR. CHC -SHRA/TSRA. && .FIRE WEATHER... A BROAD LOW PRESSURE SYSTEM OVER THE UPPER MID ATLANTIC REGION WILL SLOWLY MOVE NORTH AND EAST WITH THE UNSETTLED WEATHER LASTING INTO THE FIRST HALF OF THE WEEKEND. SCATTERED SHOWERS AND SOME THUNDERSTORMS WILL BE COMMON INTO SATURDAY. RELATIVE HUMIDITY VALUES WILL REMAIN HIGH THE NEXT COUPLE OF DAYS WITH WINDS GENERALLY LIGHT UNDER 10 MPH. THE SHOWERS WILL BE MORE SCATTERED INTO SATURDAY...BUT WET FLAG CONDITIONS WILL OCCUR IN SOME LOCATIONS. && .HYDROLOGY... ESOPUS CREEK AT MOUNT MARION IS JUST ABOVE FLOOD STAGE. SOME LOCATIONS HAVE RECEIVED 2 TO 5 INCHES OF RAINFALL IN THE CATSKILLS SINCE SUNDAY. CURRENT SHOWER AND THUNDERSTORM ACTIVITY IN CENTRAL NY/PA COULD PRODUCE AROUND A HALF INCH TO THREE QUARTERS OF AN INCH OF RAIN IN THE CATSKILLS...SCHOHARIE VALLEY AND WESTERN MOHAWK VALLEY THROUGH THIS EVENING. SOME LOCALLY HEAVY RAIN OVER 1 INCH IS POSSIBLE CONTRIBUTING TO SOME SMALL STREAM FLOODING THAT COULD RUN OFF INTO MAIN STEM RIVERS BEYOND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO SATURDAY. SOME LOCATIONS COULD STILL RECEIVE A HALF AN INCH TO AN INCH OF RAINFALL FROM ANY CONVECTION. THE 3-HR ZONAL FFG VALUES ARE GENERALLY 2-3 INCHES ACROSS MOST OF ERN NY AND WRN NEW ENGLAND....AND THE BREAKS IN THE PCPN HAVE ALLOWED THE GROUND TO SOAK UP THE RAINFALL FAIRLY WELL. A BRIEF PERIOD OF DRY WEATHER IS LIKELY LATE SATURDAY INTO SUNDAY BEFORE A WARM FRONT APPROACHES FROM THE OHIO VALLEY WITH MORE SCATTERED SHOWERS AND THUNDERSTORMS INTO EARLY NEXT WEEK. PLEASE REFER TO PRODUCTS ISSUED BY NWS BTV FOR THE LATEST ON LAKE CHAMPLAIN. HTTP:/WWW.ERH.NOAA.GOV/BTV/LAKE/FLOODINFO.PHP (LOWER CASE). FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...NAS NEAR TERM...NAS SHORT TERM...NAS LONG TERM...ELH AVIATION...BJF FIRE WEATHER...NAS HYDROLOGY...NAS
Hazardous weather outlook, May 19, 3:58 PM EDT, 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 358 PM EDT THU MAY 19 2011 CTZ001-013-MAZ001-025-NYZ032-033-038>043-050-053-054-060-061-065-066- 082>084-VTZ013>015-201100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SOUTHERN SARATOGA-WESTERN RENSSELAER- EASTERN RENSSELAER-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 358 PM EDT THU MAY 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...THE SOUTHERN ADIRONDACKS...LAKE GEORGE SARATOGA REGION...MOHAWK VALLEY...TACONICS...PORTIONS OF THE GREATER CAPITAL DISTRICT AND MID HUDSON VALLEY EAST OF THE HUDSON RIVER IN EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED NON SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON ASSOCIATED WITH AN UPPER LOW. THEY WILL MOVE FROM SOUTHEAST TO NORTHWEST AT 20 TO 30 MPH. SOME THE THUNDERSTORMS MAY PRODUCE SMALL HAIL...LESS THAN AN INCH IN DIAMETER...AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY TO TUESDAY...MAINLY IN THE AFTERNOON AND EARLY EVENING. THERE IS AN ISOLATED THREAT OF SEVERE THUNDERSTORMS PRODUCING LARGE HAIL AND LOCALLY HEAVY RAINFALL FRIDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ047>049-051-052-058-059-063-064-201100- SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-WESTERN ALBANY- EASTERN ALBANY-WESTERN GREENE-EASTERN GREENE-WESTERN ULSTER- EASTERN ULSTER- 358 PM EDT THU MAY 19 2011 ...SEVERE THUNDERSTORM WATCH 307 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EASTERN CATSKILLS...SCHOHARIE VALLEY AND PORTIONS OF THE GREATER CAPITAL DISTRICT AND MID HUDSON VALLEY WEST OF THE HUDSON RIVER IN EAST CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY TO TUESDAY...MAINLY IN THE AFTERNOON AND EARLY EVENING. THERE IS AN ISOLATED THREAT OF SEVERE THUNDERSTORMS PRODUCING LARGE HAIL AND LOCALLY HEAVY RAINFALL FRIDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS REQUESTED AT THIS TIME FOR THE COUNTIES IN THE SEVERE THUNDERSTORM WATCH WHICH INCLUDE ALBANY...GREENE...SCHOHARIE...SCHENECTADY AND ULSTER.
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 1:55 AM EDT | Areal Flood Advisory | ALY | Ulster | 4 hr |
| May 19, 5:48 AM EDT | Areal Flood Advisory | ALY | Ulster | 3 hr |
| May 19, 10:56 AM EDT | River Flood Warning | ALY | Ulster | 41 hr |
| May 19, 7:33 PM EDT | Flash Flood Warning | ALY | Dutchess, Ulster | 5 hr |
Nearby
River Flood Warnings in New York, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.